# SDR 95ZZZX2027

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Relief Valve
- Part number: 710170
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE A-3 CHECK, NR 1 ENGINE MAIN OIL FILTER CHANGE, DISCOVERED OIL PRESSURE RELIEF VALVE ASSEMBLY WAS NOT INSTALLED.  REPLACED PRESSURE RELIEF VALVE, PN 710170, RETAINING RING, PN 728373, KEY WASHER, PN 695395, AND GASKET, PN 6-961.
